# SDR SWAA2023101906782

- Difficulty date: October 2, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N8714Q
- Make and model: Boeing 737-8
- Aircraft serial: 36934
- Aircraft time: 13,432 hours, 5,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A125-03 AFT CARGO COMPARTMENT FLOOR STRUCTURE LEFT HAND Z-ANGLE - BS727D-807; LBL22; WL156. FASTENER HOLES CORRODED<[01] JOB COMPLETED I.A.W B737 SRM 53-00-53-2R-5; REPAIR 5.;[02] VERIFIED ITEM 1 C/W AUDIT C/W
